CSpace
带有阻尼项的Emden-Fowler方程的区间振动准则
林全文1; 俞元洪2
2012
Source Publication数学杂志
ISSN0255-7797
Volume032Issue:004Pages:716
Abstract本文研究了带有阻尼项的Emden-Fowler方程.利用广义Riccati变换技巧,给出带有阻尼项的Emden-Fowler方程的振动准则,它推广和改进了文献中的结果,例子说明了结果的应用.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39595
Collection中国科学院数学与系统科学研究院
Affiliation1.广东石油化工学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林全文,俞元洪. 带有阻尼项的Emden-Fowler方程的区间振动准则[J]. 数学杂志,2012,032(004):716.
APA 林全文,&俞元洪.(2012).带有阻尼项的Emden-Fowler方程的区间振动准则.数学杂志,032(004),716.
MLA 林全文,et al."带有阻尼项的Emden-Fowler方程的区间振动准则".数学杂志 032.004(2012):716.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林全文]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[林全文]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林全文]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.